20 Jul 2012
Prednisone is an anti inflammatory. It is usually not used for sinus. It is not an antibiotic nor is it a antihistamine.
Better give some more info. Please explain what your doctor prescribed it for. It may help after your surgery if there are issues like arthritis or such.
20 Jul 2012
If your doctor is prescribing it & knows of your hip relacement then by all means take it.It has recently been found out that antibiocotic rarley help a sinus infetions, & they hang on forever. If this if for now make sure you doctprs are aware of the situation. It may make you knee feel better too...
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... side is at the early stage of AVN. Has anyone heard of hyperbaric oxygen treatment for AVN? Do you think having both hip replaced is much ...
1 answer • 4 Oct 2010
My dr put me on voltaren a month ago for hip pain that i've had for 6 months. what a relief! I will need a total hip replacement in the future. ...
1 answer • 7 Nov 2010
... also have feeling of sitting on a ball at times is this normal after 7 1/2 months since surgery
5 answers • 1 May 2012
When I go to bed my affected side of a total hip replacement causes me severe knee pain
2 answers • 7 Sep 2014